# SDR UIEA2018082801822

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Part serial: 39828
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP CL1854, LI8537. IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV 93, REPLACED THE EMERGENCY POWER SUPPLY AND CONDITION CHK NML. IAW AMM 33-51-04-402-012-001 REV 93 PEFORMED POWER SUPPLY TEST, RESULT SATISFACTORY.
